Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I get it. :(

There has been a number of topics about it, most ppl say it should go after accutane if u give it a while. Other to that there is fuck all you can do about it.

Share this post


Link to post
Share on other sites

isn't flushing and blushing similar? Face gets red. :D

I've realized doing yoga helps quite a bit. Pracitcing yoga trains you to stay calm under pressure.

Share this post


Link to post
Share on other sites

i think blushing is what you get when you're embarrased or something and it's centralized on your cheeks...flushing could be more total red face maybe spontanously or maybe with temperature changes or something like that...is this what you guys mean?

but yeah, unfortunately i dont know how to stop it.

i guess i used to blush when i was younger, when i got embarrased, then i got more confident and basically just when i'd feel myself blushing, force myself to stop lol?

Share this post


Link to post
Share on other sites

well flushing and blushing are different..everyone blushes, and its normal...but when you go on tane some people get facial redness, aka flushing...normally happens in a warm place or when its really cold or in an embarassing siutations...it almost looks as if you have a sun burn...i assure you its a lot worse than blushing...anyway its a side effect of accutane...and what a lot of people are trying to figure out is when does it go away?

Share this post


Link to post
Share on other sites

well flushing and blushing are different..everyone blushes, and its normal...but when you go on tane some people get facial redness, aka flushing...normally happens in a warm place or when its really cold or in an embarassing siutations...it almost looks as if you have a sun burn...i assure you its a lot worse than blushing...anyway its a side effect of accutane...and what a lot of people are trying to figure out is when does it go away?

Yep I get it too. I was never on Accutane, but I was on differin which also causes it. I've found that dropping soda and drink A LOT of water everyday has pretty much made it disappear..

Share this post


Link to post
Share on other sites

oh ok, interesting...well i think for post tane users who suffer from it, must wait until accutane has completely left their body...and im sure drinking lots of water helps too...any other thoughts???

Share this post


Link to post
Share on other sites

oh ok, interesting...well i think for post tane users who suffer from it, must wait until accutane has completely left their body...and im sure drinking lots of water helps too...any other thoughts???

Doing the Jessfoliation also helped with my flushing..I know it sounds weird, but I think flushing may be caused in part by lack of facial ventalation, so when you exfoliate, you remove the dead skin layer allowing your skin to release more heat and breathe easier.

Share this post


Link to post
Share on other sites

Its part of the way the body works blushing and flushing. It usually goes away after 10 mins or so. If not just think of it like having blush on.

Share this post


Link to post
Share on other sites

Its part of the way the body works blushing and flushing. It usually goes away after 10 mins or so. If not just think of it like having blush on.

Guys don't generally wear blush...and no one wears it on their entire face...

Share this post


Link to post
Share on other sites

Use eurcerin for red relief. It does wonders on acne red spots and proable for entire face. Since its green it acts like a neutral lizer.

Share this post


Link to post
Share on other sites

well when your on accutane your pigmentation cells on your face become a lot more sensitive and therefore you flush really easily....therefore, in my opinion, its a gradual process after you come off tane for your pigmentation cells to turn back to the way they used to be

Share this post


Link to post
Share on other sites

You guys have any ideas how to rid brown spots or brown dead acne beacuse i have one on check and i have only one zit on my face. It bothers me a bit the brown spot and i have sensetive skin

Share this post


Link to post
Share on other sites

well when your on accutane your pigmentation cells on your face become a lot more sensitive and therefore you flush really easily....therefore, in my opinion, its a gradual process after you come off tane for your pigmentation cells to turn back to the way they used to be

Yeah that happens when you use a topical retinoid also, not quite as bad though. It should go away after you finish your course.

You guys have any ideas how to rid brown spots or brown dead acne beacuse i have one on check and i have only one zit on my face. It bothers me a bit the brown spot and i have sensetive skin

Have you tried the Neosporin cream yet?

Share this post


Link to post
Share on other sites

You guys have any ideas how to rid brown spots or brown dead acne beacuse i have one on check and i have only one zit on my face. It bothers me a bit the brown spot and i have sensetive skin

hydroquinine fade cream, like nadinola.. it worked amazingly for me, i mean of course everyones results will be different since we all have different skin but i'd say its worth a try. come to think of it, wheni started using fade cream is when i stopped blushing. who knows if its because i had less pigmentation in my skin, if it made it less sensitive, or if i just felt more confident because i looked better.

Share this post


Link to post
Share on other sites

isn't flushing and blushing similar? Face gets red. :D

I've realized doing yoga helps quite a bit. Pracitcing yoga trains you to stay calm under pressure.

blushing and flushing are different.

flushing is when your cheeks gets red and feel VERY warm, almost hot.

usually happens to me when i come home(from cold weather).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×